MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX HIGH PRESSURE MANIFOLDS; STOPCOCK, I.V. SET

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX HIGH PRESSURE MANIFOLDS; STOPCOCK, I.V. SET
Catalog Number MX4343LM
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a spontaneous drop in blood pressure after the staff moved the head of bed up to 45 degrees.The blood pressure dropped as low as 60/30 despite increased titration of vasopressors and then recovered with fluid bolus and phenylephrine bolus.It was noted after about 15-20 minutes that the pressor infusions were not going into patient's cvc because the manifold had come unscrewed from the port.This was quickly cleaned and reattached and patient's blood pressure recovered.End of manifold that screws on to port of infusion catheter sometimes becomes loose and can come apart.There have been a few instances of this happening with this device on the unit.There was no patient harm/adverse event.
 
Additional Manufacturer Narrative
H3: no product was received for analysis.We are unable to confirm the reported complaint.Without the return of the samples used a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.
 
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
MEDEX HIGH PRESSURE MANIFOLDS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road,
dublin, OH 43016
2247062300
MDR Report Key24203031
Report Number1526863-2026-00010
Device Sequence Number14823725
Product Code FMG
UDI-Device Identifier10351688507617
UDI-Public(01)10351688507617
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4343LM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown